# SDR SWAA2024050782990

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 56,689 hours, 34,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Serve Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT GIRT BAR CLIP IS LOOSE<[01] INSPECTED GIRT BAR AND CLIPS AT FWD SERVICE DOOR IAW AMM 25-66-01. ALL FASTENERS ARE INSTALLED AND GIRT BAR SECURITY IS SATISFACTORY. A/C OK FOR SERVICE.
